Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

197 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes rashes on the chest of an infant?

My grand baby is a year old. Last night her dad noticed she had some rash on her chest, then today it spread to her head. Shes not fussy, shes playing and being her happy as usual self. Shes been teething these last few days so she had been running a slight fever. How long do we wait before we panic.
Fri, 8 Jun 2018
Report Abuse
Pediatrician, Pulmonology 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Skin conditions are best diagnosed only after seeing directly. I suggest you to upload photographs of the same on this website, so that I can guide you scientifically.

Please revert back to me with images so that I can guide you better. You can approach me at the following link.

Once the page opens there will be an option below my image as – ASK ME A QUESTION – click on it.

Please find the link below -

www.healthcaremagic.com/doctors/dr-sumanth-amperayani/67696

Regards.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi i have ababy girl, she is 6 months old, she had high temprture last few days then she was fine but today i noticed that she has a bit of rash on her back, chest and tummy, would you be able to help me and tell me why this rash has happened to her thank you

doctor1 MD

I have started a rash. First on my chest and then starting on the rest of my body. It is causing extreme itching., especially on my face. I am not sure that my medications are causing this. There are two medications that I think could be causing this. I tell you what they are. Cephalexin 500MG capsules twice a day. Could this be a problem?

doctor1 MD

what causes an inlarged heart